Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 4, Pages 417–427 (Mi mz4231)  

This article is cited in 2 scientific papers (total in 2 papers)

Functional equations for a volume map

A. N. Varchenko


Full text: PDF file (854 kB)

English version:
Mathematical Notes, 1988, 44:4, 707–712

Bibliographic databases:

UDC: 517.5
Received: 20.11.1987

Citation: A. N. Varchenko, “Functional equations for a volume map”, Mat. Zametki, 44:4 (1988), 417–427; Math. Notes, 44:4 (1988), 707–712

Citation in format AMSBIB
\Bibitem{Var88}
\by A.~N.~Varchenko
\paper Functional equations for a volume map
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 4
\pages 417--427
\mathnet{http://mi.mathnet.ru/mz4231}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=975182}
\zmath{https://zbmath.org/?q=an:0666.39006|0656.39007}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 4
\pages 707--712
\crossref{https://doi.org/10.1007/BF01158912}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U847500012}


Linking options:
  • http://mi.mathnet.ru/eng/mz4231
  • http://mi.mathnet.ru/eng/mz/v44/i4/p417

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Varchenko, “The Euler beta-function, the Vandermonde determinant, Legendre's equation, and critical values of linear functions on a configuration of hyperplanes. I”, Math. USSR-Izv., 35:3 (1990), 543–571  mathnet  crossref  mathscinet  zmath
    2. A. N. Varchenko, “The Euler beta-function, the Vandermonde determinant, Legendre's equation, and critical values of linear functions on a configuration of hyperplanes. II”, Math. USSR-Izv., 36:1 (1991), 155–167  mathnet  crossref  mathscinet  zmath  adsnasa
  • Математические заметки Mathematical Notes
    Number of views:
    This page:219
    Full text:81
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021